# SDR PNSA111101A

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N9820F
- Make and model: Cessna 208B
- Aircraft serial: 208B0410
- Aircraft time: 12,022 hours, 24,844 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 26701042
- Part serial: 1035
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING FROM TOP OF PANEL IMMEDIATELY BELOW GLARE SHIELD.
